Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Theω-independence, stability and mass of eigenvector sets for linear operators

  • 14 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    L. N. Nikol'skaya, Funktional. Analiz i Ego Prilozhen.,4, No. 3 (1970).

  2. 2.

    S. G. Mikhlin, Numerical Realization of Variational Methods [in Russian], Nauka, Moscow (1966).

  3. 3.

    I. Ts. Gokhberg and M. G. Krein, Introduction to the Theory of Linear Nonself-adjoint Operators in Hilbert Space [in Russian], Nauka, Moscow (1965).

  4. 4.

    L. Brown, A. Shields, and K. Zeller, Trans. Amer. Math. Soc.,96, No. 1 (1960).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova Akademii Nauk SSSR, Vol. 22, pp. 190–191, 1971.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Nikol'skaya, L.N. Theω-independence, stability and mass of eigenvector sets for linear operators. J Math Sci 2, 218–219 (1974). https://doi.org/10.1007/BF01099681

Download citation

Keywords

  • Linear Operator